advertisement
Question
Posted by: Anon | 2007/05/08

Talomil query

What are the side effects of Talomil?
My dosage is being increased from 20mg to 40mg a day. I have been taking Talomil for a year now.
I can't sleep (or can't stay asleep anyway), have constant headache....all the signs that were there before I started taking Talomil. My worst struggle is sleeping. I am exhausted most of the time because I haven't managed to get a decent night's sleep in ages.
My doctor recommended that the dose be increased, to avoid addiction to sleeping tablets.

During the time I have been using Talomil, I have gained some weight as well - will increasing the dosage mean I increase in size again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
See www.adcock.co.za/Resources/ProductDocs/TALOMIL.pdf
You may pick up weight but it is not a given.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement